# SDR CA020612004

- Difficulty date: May 5, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Cvac 580
- Engine: Allsn 501D13
- System (JASC): 7323 · Turbine Governor
- Part: Lock Gear
- Part number: 8575472
- Condition: Wrong Part
- Location: Ssc
- Component: Ssc, Woodward, 6873466
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) SPEED SENSITIVE CONTROL , RECD FOR FOLLOWING COMPLAINT, "RT ENGINE QUIT ACCELERATING AT 3200 RPM WITH NO FUEL FLOW OR TIT. NO FUEL FOGGING VISIBLE FROM COCKPIT WITH TEMP DATUM (TD) IN NULL MODE." SSC FUNCTIONALLY TESTED UNSERVICEABLE WITH LOW NR 1 SWITCH ACCELERATION LIMITS. NR 1 SWITCH COVER REMOVED & LOW SPEED SPRING ADJUSTED TO INCREASE RPM. AT POINT MILITARY LOCKING GEAR, P/N 8575472, FOUND INSTALLED IN UNIT. P/N IS NOT IN 1R C4 PARTS MANUAL&IS ONLY FOUND ON MILITARY S/S CONTROLS. MILITARY PART REMVD&CORRECT COMMERCIAL P/N 7007186 LOCK GEAR INSTALLED INTO UNIT.THE MILITARY GEAR DID NOT ADVERSELY AFFECT TE FUNCTION OF SSC 2 GEARS ARE PHYSICALLY SIMILAR&PERFORM SAME FUN
